# SDR SWIA201231801

- Difficulty date: September 10, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,465 hours, 20,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409.00+128, LBL 18.0 IS CRACKED AT LOWER OUTBOARD END.  (C-CHECK)  REPLACED FS 409+128 LBL 18.0 VERTICAL POST AS PER CRJ 200 SRM.
